Note on a Shannon's theorem concerning the Fibonacci numbers and Diophantine quadruples
Portugaliae mathematica, Tome 48 (1991) no. 4, pp. 429-439
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1991__48_4_115768,
author = {Morgado, Jos\'e},
title = {Note on a {Shannon's} theorem concerning the {Fibonacci} numbers and {Diophantine} quadruples},
journal = {Portugaliae mathematica},
pages = {429--439},
year = {1991},
volume = {48},
number = {4},
mrnumber = {1147609},
zbl = {0768.11008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_4_115768/}
}
Morgado, José. Note on a Shannon's theorem concerning the Fibonacci numbers and Diophantine quadruples. Portugaliae mathematica, Tome 48 (1991) no. 4, pp. 429-439. http://geodesic.mathdoc.fr/item/PORMA_1991__48_4_115768/